MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: cure twist® ¿ ready to use catheter for women.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number (b)(4).
 
Event or Problem Description
Consumer reports "this catheter was too short for her anatomy." she states "about 6 months ago she thought this product could have given her a uti because it was short for her anatomy and she ended up touching her hand to her urethral opening often to get it to work to drain her bladder as it was shorter to her previous catheters.She reports use of several catheters, from unknown lot numbers from multiple unknown mu about 6 months ago, she no longer has.She states "she gets utis more than a normal person" but thought the catheters were the cause 6 months ago because the infection was so hard to clear which is not normal for her while she was using these catheters.Shortly after getting these catheters, her uti symptoms began, she had frequency, urgency, pressure in bladder and dysuria and knew she had a uti.She went into immediate care and it was deemed she had a uti after urine testing and she was prescribed a course of antibiotics.That course of antibiotics didn't work she said she was switched to another one and then still her symptoms didn't clear so she had another ua and urine c&s done by her doctor and she got a new antibiotic which finally cleared the infection.She then switched to normal bard magic 3 go's and has done much better with these.She said she does not typically wipe her urethral opening prior to catheter insertion with antibacterial wipe." she was advised to do so in order to prevent uti.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key14014327
Report Number1049092-2022-00096
Device Sequence Number17283003
Product Code EZD
UDI-Device Identifier00815947020390
UDI-Public00815947020390
Combination Product (Y/N)N
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510828
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale